# SDR DL757020847

- Difficulty date: July 19, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 57,251 hours, 31,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE OF L-2 DOOR INOP.  RELAMPED EMERGENCY LIGHT, CHECK GOOD.
